# SDR QXEA0003249

- Difficulty date: November 30, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- VERTICAL STABILIZER LEFT HAND LOWER CONNECTION ANGLE AT INTERMEDIATE SPAR II HAS A CRACK RUNNING THROUGH HI-LOCK HOLE ON UPPER FLANGE OF ANGLE. REPAIRED IAW FOKKER SRM 55-31-00 PAGE 2.
